Invariant solutions in a channel flow using a minimal restricted nonlinear model - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus Mécanique Year : 2017

Invariant solutions in a channel flow using a minimal restricted nonlinear model

Fichier principal
Vignette du fichier
1-s2.0-S1631072116301401-main.pdf (1.29 Mo) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01724832 , version 1 (07-03-2018)

Identifiers

Cite

Frédéric Alizard. Invariant solutions in a channel flow using a minimal restricted nonlinear model. Comptes Rendus Mécanique, 2017, 345 (2), pp.117-124. ⟨10.1016/j.crme.2016.11.005⟩. ⟨hal-01724832⟩
109 View
56 Download

Altmetric

Share

Gmail Facebook X LinkedIn More